MAUDE Adverse Event Report: KDITTYBO@ITS.JNJ.COM SP2 MI FEM CHMF CUT BLK SZ 4; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

KDITTYBO@ITS.JNJ.COM SP2 MI FEM CHMF CUT BLK SZ 4; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 950501029
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 4 in 1 cutting block was used to make chamfer cuts.Medial and lateral pin holes were pre-drilled and 2 pins (smooth) were placed during sawing.Pins were vibrated forward into the patient's femur.The pins were never removed as they were believed to have come out.They were discovered after implants were cemented in place.Pins were left in the patient as they look to be secured.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
SP2 MI FEM CHMF CUT BLK SZ 4
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
KDITTYBO@ITS.JNJ.COM
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8212794
Report Number1818910-2019-79767
Device Sequence Number16641222
Product Code NJL
UDI-Device Identifier10603295224310
UDI-Public10603295224310
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501029
Device Lot NumberSO2024394
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR